# SDR UALA2012110706407

- Difficulty date: November 6, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 67,286 hours, 11,834 cycles
- Engine: Pwa PW4077
- System (JASC): 2700 · Flight Control System
- Part: Flex Line
- Condition: Leaking
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOWER GUST SUPPRESSION TRANSDUCER REQUIRES LEAK CHECK DUE TO REPLACEMENT.  FOUND RIGHT LOWER GUST SUP STATIC PORT LEAKING.  REMOVED VERT STAB ACCES PANEL 322DL.  FOUND LOOSE FLEX LINE ON TRANSDUCER.  TIGHTENED SAME.  LEAK TEST PASSED.  CREATED CARD FOR PANEL REPLACEMENT.
